# SDR V0XD201912300003

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N508GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10045
- Aircraft time: 41,501 hours, 31,917 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316341
- Condition: Corroded
- Location: Bs 295-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L HAD SIGNS OF CORROSION BETWEEN BS 295 AND 349.   REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06, 51-42-21, 53-21-03, 53-00-01, 51-25-16 TR51-0065, 51-21-11, AND 51-25-06, 51-40-11.
